# SDR SWIA201540613

- Difficulty date: January 5, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 27,694 hours, 25,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AT BS 605, LBL 27 FLOOR SUPPORT HAS CORROSION AT NUT PLATE LOCATIONS.   R & R THE  FLOOR SUPPORT CAP IAW REO & SRM.
